# SDR REXA201100990

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 18,567 hours, 15,999 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT REV UNLOCK CAUTION MSG IN FLIGHT.  FOUND THE BOTTOM (2) ANTIROTATION TANGS ON BALLSCREW ACTUATORS BROKEN AND T/R OUT OF RIG.  REMOVED AND REPLACED ANTI ROTATION TANGS IAW HONEYWELL CMM 78-30-29 RIGGED RT T/R IAW AMM 78-30-00 OP/C GOOD.
